| Model Number |
500001002506 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/27/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medstation¿ es tower had biometric identifier failure and not allowing user to login.The customer reported login issue was deemed as reportable event.However, there were no delay to patient care and adverse events or injuries reported based on this incident.
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 26-feb-2020 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the biometric identifier was failed.A field service engineer confirmed the biometric identifier reader failed hardware testing.Replaced the biometric identifier reader and verified proper functionality through hardware test application and dispensing application testing.The system functioned as intended after the field service engineer repaired the device.